Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 901–906 | Cite as

Varieties of algebras whose critical algebras are basic

  • Yu. N. Mal'tsev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Neumann, Varieties of Groups, Springer-Verlag (1967).Google Scholar
  2. 2.
    I. V. L'vov, “Varieties of associative rings. II,” Algebra Logika,12, No. 6, 667–689 (1973).Google Scholar
  3. 3.
    Yu. N. Mal'tsev and A. A. Nechaev, “Critical rings and varieties of algebras,” Algebra Logika,18, No. 3, 341–348 (1979).Google Scholar
  4. 4.
    Yu. N. Mal'tsev, “Almost commutative varieties of rings,” Sib. Mat. Zh.,17, No. 5, 1086–1096 (1976).Google Scholar
  5. 5.
    Yu. N. Mal'tsev, “Critical algebras,” Algebra Logika,20, No. 2, 155–165 (1981).Google Scholar
  6. 6.
    Yu. N. Mal'tsev, “Structure of critical rings,” Sib. Mat. Zh.,23, No. 1, 65–69 (1982).Google Scholar
  7. 7.
    V. A. Ratinov, “Structure of semiperfect rings with commutative Jacobson radical,” Mat. Sb.,110, No. 11, 459–470 (1979).Google Scholar
  8. 8.
    V. A. Ratinov, “Semiperfect rings with special types of associated groups,” Dissertation for the Advanced Degree of Candidate of Physical and Mathematical Sciences, V. I. Lenin Moscow State Pedagogic Institute, Moscow (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • Yu. N. Mal'tsev

There are no affiliations available

Personalised recommendations